# SDR FDEA202408271176

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,198 hours, 12,711 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3033
- Part serial: 761
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE LG WOULD NOT RETRACT ON SYS 2,  SWITCHED TO SYS 1 & GEAR WOULD STILL NOT RETRACT.  ALL GEAR REMAINED GREEN & DOORS SHOWED UNLOCK UNTIL HANDLE PLACED BACK DOWN.  ON ARRIVAL, FOUND FAULT LIGHT ON PROX BOX 54GB. PERFORMED MEMORY RECALL ON 54GB & GOT A CODE 63 & A BOX FAULT LIGHT. NO OTHER ASSOCIATED  FAULTS OR CODES. NO NEAR/FAR, NO TARGET, NO OTHER CODES.  ACFT TO FLY MEL CONFIGURATION WITH GEAR DOWN. MEL MX PROCEDURE IS  ACCOMPLISHED & SEPERATE OIL CREATED. ACFT IS OKAY TO CONTINUE.  R & R PROX DETECT PROCESSING UNIT IAW MM. COMPLETED TEST WITH NO FAULTS. JACKED  ACFT IAW MM & PERFORMED MULTIPLE GEAR SWINGS IN BOTH SYS 1 & 2 WITH NO FAULTS. RAN TEST AGAIN ONCE ACFT BACK ON GROUND WITH NO FAULTS.
